Health knowledge made personal
Join this community!
› Share page:

Male taking antibiotic prescription, have itchy red "rash" on right groin area could I'v bcome allergic to penicillin?


Posted by will09

Recently had tooth removed, and was prescribed pain killer and penicillin, since I'm not allergic to both. However, I suddenly have this rash between my legs and right scrotum is swollen as well, doesnt hurt just itches. Could I be experiencing an allergic reaction to penicillin, suddenly? I never took the pain medicine. I am an active bisexual male, but I've never experienced a rash like this before, could this be an STD?
 
Answers (1)
Sort by: Newest first | Oldest first

It is hard to say...

 I had the same thing happen. My gums were swollen and tender around one wisdom tooth. Dentist prescribed Penicillin. I have had a rash around my groin ever since... for over a week now. I stopped taking the Penicillin early due to the rash, but the rash has not gone away. I went to Dermatologist. He thinks its from the fabric softener that I just started using. He recommended some new body soap, new 'scent free' fabric softer and 'scent free' clothing detergent. He also perscribed some medication/lotion to put on the affected areas. Never had a rash bever... this sucks.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: